| Catalog Number |
10-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2009
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "wrinkling/rippling" and ¿asymmetry¿ which are not device related.Later healthcare professional reported ¿rupture¿.This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.